| Model Number |
G126 |
| Medical Device Problem Codes |
Device Alarm System (1012); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) emitted beep tones and patient initiated interrogation (pii) was unsuccessful.Pii was disabled, and the technical services (ts) enabled one pii.The health care professional (hcp) will call the patient back to send the pii.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.